# SDR ASAA2016041616412

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 92 hours, 40 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDSHIELD HEAT, OVERHEAT LIGHT COMES ON DURING TAXI AND CLIMBOUT.  RESETS NORMALLY AND STAYS OUT FOR DURATION OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK IAW FIM 30-41, TASK 801.  BITE SHOWS FAULT HISTORY SENSOR NR 1 ON L2 WINDOW.  BOX RESETS AND DISPLAYS NO HARD FAULTS.
